Conjugate duality in stochastic controls with delay

Wang, Zimeng, Hodge, David J. and Le, Huiling (2017) Conjugate duality in stochastic controls with delay. Advances in Applied Probability, 49 (4). pp. 1011-1036. ISSN 1475-6064

Full text not available from this repository.


This paper uses the method of conjugate duality to investigate a class of stochastic optimal control problems where state systems are described by stochastic differential equations with delay. For this, we first analyse a stochastic convex problem with delay and derive the expression for the corresponding dual problem. This enables us to obtain the relationship between the optimalities for the two problems. Then, by linking stochastic optimal control problems with delay with a particular type of stochastic convex problem, the result for the latter leads to sufficient maximum principles for the former.

Item Type: Article
Keywords: Anticipated backward stochastic differential equation; Conjugate convex function; Stochastic delay differential equation; Stochastic maximum principle; Stochastic optimal control with delay
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number:
Depositing User: Eprints, Support
Date Deposited: 20 Jul 2017 07:36
Last Modified: 04 May 2020 19:54

Actions (Archive Staff Only)

Edit View Edit View